# SDR 9623916601

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601US
- Make and model: Boeing 747151
- Aircraft serial: 19778
- Engine: Pwa JT9D7A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AT TOP OF DESCENT, THE NR 4 ENGINE EXPERIENCED A MILD COMPRESSOR STALL.  AS EGT STARTED TO CLIMB TO APPROXIMATELY 850 DEGREES, CREW FOLLOWED COM PROCEDURE, SHUT DOWN THE ENGINE AND ACCOMPLISHED A SUCCESSFUL RESTART AT FL240.  FLIGHT CONTINUED TO NRT WITHOUT FURTHER INCIDENT.  BORESCOPE INSPECTION OF 8TH, 9TH AND 15 STAGES OF HPC REVEALED NO DISCREPANCIES.  MAINTENANCE CHANGED THE PRBC, CONVERTER VALVE, AND PS4 RESTRICTOR.
